Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How can I safely stop amitriptyline 75 mg ?

I am currently taking 75mg of Amitriptyline and I would like to stop in the next month or two. How can safely stop?
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Let your psychiatrist help you taper and stop the medicine as you do not want precipitation of your symptoms due to abrupt stopping of your medication. It should be possible to stop the medicine in 2 months time ideally if there are no problems. But I would still suggest some expert supervision in the tapering period.
Answered: Thu, 30 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi Dear
Please take the help of a psychotherapist during this period of tapering your medicine.take atleast 2 months for that.
Leave that to a psychiatrist.
Good Luck!
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor